# SDR RYNA200908170015

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 68,598 hours, 31,594 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: 274T46214
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HYDRAULIC FLUID APPEARED TO BE MIGRATING FROM THE RT SYSTEM TO THE CENTER DIVERTED TO SUITABLE AIRPORT READINGS UPON LANDING INDICATED .45 CENTER AND 1.38 IN RT SYSTEM.  REMOVED AND REPLACED THE ALTERNATE BRAKE SELECTOR VALVE IAW AMM 32-41-04 LEAK/OPS GOOD AT THIS TIME.  COULD NOT DUPLICATE PROBLEM ON GROUND AT THIS TIME.  PERFORMED FIM 29-11-00 PAGE 155, NO DEFECTS NOTED AT THIS TIME.
